Advanced

The geometry of fractional D1-branes

Bundzik, Daniel LU and Tollsten, A (2004) In Classical and Quantum Gravity 21(16). p.3985-3993
Abstract
We find explicit solutions of type IIB string theory on R-4/Z(2) corresponding to the classical geometry of fractional D1-branes. From the supergravity solution obtained, we capture perturbative information about the running of the coupling constant and the metric on the moduli space of N = 4, D = 2 super Yang-Mills.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Classical and Quantum Gravity
volume
21
issue
16
pages
3985 - 3993
publisher
IOP Publishing
external identifiers
  • wos:000223629500012
  • scopus:4344652627
ISSN
1361-6382
DOI
10.1088/0264-9381/21/16/011
language
English
LU publication?
yes
id
216c1406-4154-4c99-b699-892504005647 (old id 268701)
date added to LUP
2007-10-17 13:54:12
date last changed
2017-01-01 04:58:19
@article{216c1406-4154-4c99-b699-892504005647,
  abstract     = {We find explicit solutions of type IIB string theory on R-4/Z(2) corresponding to the classical geometry of fractional D1-branes. From the supergravity solution obtained, we capture perturbative information about the running of the coupling constant and the metric on the moduli space of N = 4, D = 2 super Yang-Mills.},
  author       = {Bundzik, Daniel and Tollsten, A},
  issn         = {1361-6382},
  language     = {eng},
  number       = {16},
  pages        = {3985--3993},
  publisher    = {IOP Publishing},
  series       = {Classical and Quantum Gravity},
  title        = {The geometry of fractional D1-branes},
  url          = {http://dx.doi.org/10.1088/0264-9381/21/16/011},
  volume       = {21},
  year         = {2004},
}